# SDR SWAA060580

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 62,357 hours, 47,933 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2710
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  STRONG BURNING ODOR IN CABIN.  FOUND GASPER FAN WITH STRONG BURNED ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
